CATÁLOGO DE LA BIBLIOTECA DE LA FaMAF
Normal view MARC view ISBD view

Quantum topology.

Contributor(s): European Mathematical Society.
Material type: materialTypeLabelContinuing resourceAnalytics: Show analyticsPublisher: Zûrich, Switzerland : European Mathematical Society, 2010Description: v. : il. ; 24 cm.ISSN: 1664-073X.Subject(s): Topology -- Periodicals | Quantum field theory -- Periodicals | Low-dimensional topology | Knot theory | Jones polynomial and Khovanov homology | Topological quantum field theory | Quantum groups and Hopf algebras | Mapping class groups and Teichmüller space | Categorification | Braid groups and braided categories | Fusion categories | Subfactors and planar algebras | Contact and symplectic topology | Topological methods in physicsAdditional physical formats: Quantum topologyOnline resources: Sitio Web Revista Disponible también en línea.Holdings note: v. 1 (2010); v. 2 (2011); v. 3 (2012); v. 4 (2013); v. 5 (2014); v. 6 (2015); v. 7 (2016); v. 8, no. 1-2 (2017)
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Call number Copy number Status Date due Barcode Item holds
Revista Revista FaMAF
1 Available HM0058 2016 7 4
Revista Revista FaMAF
1 Available HM0058 2017 8 1
Revista Revista FaMAF
1 Available HM0058 2017 8 2
Revista Revista FaMAF
1 Available HM0058 2016 7 3
Revista Revista FaMAF
1 Available HM0058 2015 6 4
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2016 7 1
Revista Revista FaMAF
1 Available HM0058 2016 7 2
Revista Revista FaMAF
1 Available HM0058 2015 6 3
Revista Revista FaMAF
1 Available HM0058 2015 6 2
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2014 5 3
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2014 5 4
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2015 6 1
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2014 5 2
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2013 4 1
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2013 4 2
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2013 4 4
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2014 5 1
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2013 4 3
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2010 1 1
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2010 1 2
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2010 1 3
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2010 1 4
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2011 2 1
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2011 2 2
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2011 2 3
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2011 2 4
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2012 3 1
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2012 3 2
Revista Revista FaMAF
Hemeroteca Matemática
1 Available HM0058 2012 3 3/4
Total holds: 0

No. del Título : HM0058.

Disponible también en línea.

Click on an image to view it in the image viewer

Horario de la Biblioteca: lunes a viernes de 8:30 a 18:00hs

Av. Medina Allende s/n , Ciudad Universitaria, Córdoba, Argentina

Tel: +54 351 5353701 int. 41127(Atención al Público) int. 41151(Dirección)

biblio@famaf.unc.edu.ar



//